MAUDE Adverse Event Report: ZIMMER BIOMET, INC.; PROSTHETIC, HIP

ZIMMER BIOMET, INC.; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D1: 10 degree face angle 36mm i.D.Oblique cemented revision shell liner use with 58mm o.D.Shell.D10: 00877503601 item name bioloxâ® delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 lot # 3130522.G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device location is unknown.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 4 days post implantation due to dislocation.The patient dislocated anteriorly day 2 post implantation with removal of the liner and head.Surgeon believes the patient's unusual patient anatomy and prior motor vehicle accident contributed to the event.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The unusual anatomy can be a contributing factor for the dislocation immediately post op but based on limited information provided within the complaint the device cannot be ruled out as the cause for the dislocation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17877762
Report Number0001822565-2023-02710
Device Sequence Number7760295
Product Code JDI
UDI-Device Identifier00889024129757
UDI-Public(01)00889024129757(17)270310(10)65050809
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051516
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00711005836
Device Lot Number65050809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose